# SDR DALA2021101906440

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 85,929 hours, 39,795 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DURING PSU TEST PSU'S DID NOT DROP AT ROWS 12ABC, 21ABC, 26ABC, AND 18 DEF. CORRECTIVE ACTION: REPACKED MASKS, OPS CK GOOD. (7783916)
